# SDR DL72E950994

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6521634150K
- Condition: Worn
- Location: Nr 3 Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE WORN 52 INCHES FROM I/B END OF RT WING NR 3 AFT FLAP.  REPAIRED PER SRM 575004 FIG 9.
